Allergy and Sinus - LORATADINE 10 MG TAB 90 Original price was: $35.23.Current price is: $26.56.
Back to products
Equate Children's Allergy Oral Solution, Grape, 4 fl oz Original price was: $22.23.Current price is: $16.25.

Children’s Dimetapp Cold and Allergy, Antihistamine, Alcohol-Free, Liquid Syrup, Grape Flavor, 4 oz.

SKU: mm49

Original price was: $34.23.Current price is: $26.25.

160 in stock

11 People watching this product now!

Description

Congestion-fighting power to relieve stuffy and runny noses, while also providing relief for your child’s itchy and watery eyes. Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Its single dose provides your child with up to 8 hours of relief from coughs. This formula comes in a great-tasting grape flavor your kids will love. Relieves these symptoms due to hay fever or other upper respiratory allergies including: sneezing, runny nose, itchy, watery eyes, and itching of the nose or throat. Dimetapp has been treating children’s cough, cold, and allergy symptoms for over 50 years. When your child is sick, you want an effective medicine formulated to help them feel better. That’s why so many parents choose Dimetapp for their children ages 6 and up. Use as directed.

Children’s Dimetapp Cold and Allergy, Antihistamine, Alcohol-Free, Liquid Syrup, Grape Flavor, 4 oz.:

  • GREAT GRAPE FLAVOR: Grape flavor that actually tastes like grape plus proven, effective relief for runny nose, stuffy nose, sneezing, and other bothersome symptoms for children 6+.
  • COLD + ALLERGY RELIEF: Congestion-fighting power to relieve nasal symptoms (sneezing, stuffy and runny nose) while also providing relief for your child’s itchy and watery eyes.
  • THE COLD-FIGHTING INGREDIENTS YOU NEED: Formulated with a nasal decongestant to relieve stuffy nose and an antihistamine to provide allergy relief for symptoms like runny nose and itchy watery eyes.
  • PROVEN EFFECTIVE RELIEF: Pharmacist-recommended for children’s cough/cold combination products. Children’s Dimetapp has been trusted by parents for over 50 years as safe and effective relief.
error:
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Children’s Dimetapp Cold and Allergy, Antihistamine, Alcohol-Free, Liquid Syrup, Grape Flavor, 4 oz.”

Your email address will not be published. Required fields are marked *